# SDR AALA202507174387

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 46,512 hours, 19,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORT THAT R1 DOOR SLIDE IS SHOWING PART OF THE SLIDE OUT OF THE SLIDE COVER AROUND THE BOTTOM PART. SECURED R1 DOOR SLIDE. PER AMM 25-66-01.
